# SDR ASAA2012080792676

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 2,073 hours, 664 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT RECEIVED A FMC DISAGREE MESSAGE.  ACFT GROUNDED.  ACCOMPLISHED GROUND QRH PROCEDURE AND MESSAGE WENT AWAY.
